# SDR TSAA0353218

- Difficulty date: November 2, 2003
- Submitted: April 5, 2004
- Operation: Air carrier
- Aircraft: N824AL
- Make and model: Boeing 737282
- Aircraft serial: 23045
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 6545407
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND RIGHT UPPER WING SURFACE CORROSION BETWEEN THE FRONT AND REAR SPAR IDENTIFIED ON FIGURES 1 THROUGH 5 AS NR 1 TO NR 15 AT THE FOLLOWING LOCATIONS, NR 1 AT WBL 92.5, NR 2, 3, 4, 5 AND 6 BETWEEN WBL 198.6 AND WBL 227.0, NR 7 AND 8 AT WBL 157, NR 9 AND 10 BETWEEN WS 442 AND WS 453, NR 11, 12 AND 13 AT WS 505, NR 14 AT WS 472, NR 15 AT WBL 227.  REMOVED CORROSION, FLAT PEEN, ALODINED AND SEALED. REMOVED AND REPLACED FASTENERS WITHIN BLEND OUT AREA PER SRM 57-30-1.  REPAIR COMPLETED IAW ECO 3399.  AIRCRAFT RETURNED TO SERVICE.  (M)
